# SDR 9JLA2022052532430

- Difficulty date: May 1, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680SOV
- Aircraft serial: 6800056
- Aircraft time: 3,846 hours, 2,144 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 5117102
- Part serial: K0059
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED LEFT HYDRAULIC LOW PRESSURE MESSAGE IN FLIGHT. THE FLIGHT WAS DIVERTED AND LANDED WITHOUT INCIDENT. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT HYDRAULIC PUMP WAS DEFECTIVE. THE PUMP WAS REMOVED AND REPLACED THE HYDRAULIC PUMP AND FILTERS AS REQUIRED. OPS CHECKS AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
